Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Almost open mappings between normed spaces


Author: Robin Harte
Journal: Proc. Amer. Math. Soc. 90 (1984), 243-249
MSC: Primary 47A99; Secondary 46B99, 47A55
MathSciNet review: 727242
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The almost open bounded linear operators between two normed spaces form an open set whose topological boundary is disjoint from the operators which are bounded below.


References [Enhancements On Off] (What's this?)

  • [1] R. E. Harte, Berberian-Quigley and the ghost of a spectral mapping theorem, Proc. Roy. Irish Acad. Sect. A 78 (1978), no. 9, 63–68. MR 511397
  • [2] Albert Wilansky, Modern methods in topological vector spaces, McGraw-Hill International Book Co., New York, 1978. MR 518316

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A99, 46B99, 47A55

Retrieve articles in all journals with MSC: 47A99, 46B99, 47A55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0727242-0
Article copyright: © Copyright 1984 American Mathematical Society